MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 32615
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the radiopaque marker detached.A vtc/8/k flexima regular was selected for use.During procedure, the radiopaque marker became detached.There were no patient complications reported and the patient's condition was stable.
 
Event or Problem Description
It was reported that the radiopaque marker detached.A vtc/8/k flexima regular was selected for use.During procedure, the radiopaque marker became detached.There were no patient complications reported and the patient's condition was stable.It was further reported that the radiopaque marker was removed from the catheter.The catheter was completely removed from the body of the patient and no device fragments were left inside.

Brand Name
FLEXIMA
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8919075
Report Number2134265-2019-10026
Device Sequence Number514063
Product Code GBO
UDI-Device Identifier08714729323372
UDI-Public08714729323372
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2022
Device Model Number32615
Device Catalogue Number32615
Device Lot Number0023427950
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR